# SDR CA111019016

- Difficulty date: October 17, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 54,697 hours, 59,011 cycles
- Engine: Pwa PW120A
- Engine time: 2,161 hours, 266 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: 1D202
- Condition: Chafed
- Location: Pressure Switch
- Component: Pressure Switch
- Component part number: 8D1437
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE NR 1 ENGINE OIL PRESSURE WARNING LIGHT CAME ON DURING ROTATION AND CONTINUED TO FLICKER DURING THE INITIAL CLIMB.  THE OIL PRESSURE ON THE GAUGE WAS STEADY AND NORMAL.  ONCE THE ACFT HAD CLIMBED TO A SAFE ALTITUDE THE ENGINE WAS SHUTDOWN IAW THE QRH AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  MX T/S FOUND A CHAFED WIRE (1D20-2) ADJACENT TO AND FOR THE NR 1 ENGINE OIL PRESSURE SWITCH.  THE WIRE WAS REPAIRED IAW STANDARD PRACTICES.  THE NR 1 ENGINE OIL PRESSURE SWITCH WAS ALSO REPLACED. (SWITCH P/N 8D1437, S/N 1581).
